# SDR 95UAL737082

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Engine: Ge CFM56*
- System (JASC): 5280 · Landing Gear Doors
- Part: Sensor
- Part number: 63023
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH CARGO DOOR WARNING LIGHT.  ADJUSTED PROX PLATE FOR DOOR WARNING SENSOR.  OPS CHECKS OK.  DOOR WAS FOUND CLOSED AND SECURED UPON ARRIVAL AT SFO.
